# SDR RAIA2009061500002

- Difficulty date: June 7, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 24,177 hours, 22,786 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS AND THAT THE LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED THE AIRCRAFT AND CLEANED THE MLG WOW PROXIMITY SWITCHES.  A SUBSEQUENT OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM PROVED A GOOD FIX AT THAT TIME.
